Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Strategies for Treatment-Experienced HIVersStrategies for Treatment-Experienced HIVers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


EFV and mass
May 7, 2006

If take EFV its can make us have mass at nipple or not? I have been like this after take EFV and my friend said many people get it .

Response from Dr. Henry

A small percentage of persons taking a Sustiva baed regimen will develop breast tissue enlargement. The problem may be due to genetic sensitivity to the drugs, one of the other drugs in the regimen, the Sustiva, or some other medical condition or non-HIV drug that has been linked to breast tissue enlargement so an examination and evaluation is recommended. KH


Previous
HIV status
Next
Mumps Outbreak- Immunize?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement